# SDR AU970228

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO360HB
- Propeller: Hartzl BHCC2YF1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bushing
- Part number: 63026143
- Condition: Worn
- Location: Counterweight
- Component: Cont, 639199
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE COUNTERWEIGHT BUSHES AND ROLLERS PNO 639198 AND PNO630261-43 WORN UNEVENLY - INTERNAL CORROSION EVIDENT ON STEEL PARTS
